Journal of Financial Risk Management

Vol.2 No.1(2013), Paper ID 29243, 16 pages



Deviation Measures on Banach Spaces and Applications


Christos E. Kountzakis


Department of Statistics and Actuarial Financial Mathematics, University of the Aegean, Samos, Greece


Copyright © 2013 Christos E. Kountzakis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Kountzakis, C. (2013). Deviation Measures on Banach Spaces and Applications. Journal of Financial Risk Management, 2, 13-28. doi: 10.4236/jfrm.2013.21003.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.